# SDR 2001FA0000191

- Difficulty date: August 17, 2001
- Submitted: August 17, 2001
- Operation: General aviation
- Aircraft: N737MP
- Make and model: Cessna 172N
- Aircraft serial: 17269524
- Engine: Lyc O320*
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Shroud
- Part number: 17500117
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED:  DURING ANNUAL INSPECTION ON NUMEROUS AIRCRAFT, SCREEN INSIDE OF CARB HEAT SHROUD VIBRATING AND CHAFING ITSELF TO PIECES BE ALLOWED TO BE SUCK INTO THE CARB INLET.  (SHROUD LOCATED ON CYLINDER STACK ASSEMBLY WITH CLAMPS).
